Access count of this item: 83

Files in This Item:
File Description SizeFormat 
1043-22.pdf731.05 kBAdobe PDFView/Open
Title: Controlled Markov Set-Chains Under Average Criteria (Decision Theory and Its Related Fields)
Authors: Song, Jinjie
Hosaka, Masanori
Kurano, Masami
Author's alias: 保坂, 正徳
蔵野, 正美
Keywords: Controlled Markov set-chains
Average reward criterion
A interval arithemetic
Issue Date: Apr-1998
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1043
Start page: 169
End page: 177
URI: http://hdl.handle.net/2433/62117
Appears in Collections:Decision Theory and Its Related Fields

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.